# SDR SIMA20120712001

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 30,784 hours, 28,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3220, FLIGHT ATTENDANT REPORTED MAIN CABIN DOOR WAS HARD TO OPEN AND CLOSE.  AIRCRAFT REMOVED FROM SERVICE.  LUBRICATED AIRFRAME ROLLERS ON MAIN CABIN DOOR IAW AMM 53-21-02.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
